National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(26)
ISSN: 0862-7940
年代
1    
Stress-strength based on m-generalized order statistics and concomitant for dependent families 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:4  Page:437-467  

Domma Filippo;   Eftekharian Abbas;   Razmkhah Mostafa;  

来源数据库:[Web of Science, Science Citation Index Expanded]        

文摘信息 获取全文 问图书馆员

2    
A logarithmic regularity criterion for 3D Navier-Stokes system in a bounded domain 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:4  Page:397-407  

Fan Jishan;   Jia Xuanji;   Zhou Yong;  

来源数据库:[Web of Science, Science Citation Index Expanded]        

文摘信息 获取全文 问图书馆员

3    
Inverse source problem in a space fractional diffusion equation from the final overdetermination 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:4  Page:469-484  

Salehi Shayegan Amir Hossein;   Tajvar Reza Bayat;   Ghanbari Alireza;   Safaie Ali;  

来源数据库:[Web of Science, Science Citation Index Expanded]        

文摘信息 获取全文 问图书馆员

4    
Locally pointwise superconvergence of the tensor-product finite element in three dimensions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:4  Page:383-396  

Liu Jinghong;   Liu Wen;   Zhu Qiding;  

来源数据库:[Web of Science, Science Citation Index Expanded]        

文摘信息 获取全文 问图书馆员

5    
Inertial forward-backward splitting method in Banach spaces with application to compressed sensing 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:4  Page:409-435  

Cholamjiak Prasit;   Shehu Yekini;  

来源数据库:[Web of Science, Science Citation Index Expanded]        

文摘信息 获取全文 问图书馆员

6    
An improved nonmonotone adaptive trust region method 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:3  Page:335-350  

Xue Yanqin;   Liu Hongwei;   Liu Zexian;  

文摘信息 问图书馆员

7    
An approximation formula for the price of credit default swaps under the fast-mean reversion volatility model 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:3  Page:367-382  

He Xin-Jiang;   Chen Wenting;  

文摘信息 问图书馆员

8    
Theoretical foundation of the weighted laplace inpainting problem 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:3  Page:281-300  

Hoeltgen Laurent;   Kleefeld Andreas;   Harris Isaac;   Breuss Michael;  

文摘信息 问图书馆员

9    
Vratislav Horálek passed away 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:3  Page:279-280  

Beneš;   ;   Viktor,;  

问图书馆员

10    
Some remarks on the Navier-Stokes equations with regularity in one direction 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:3  Page:301-308  

Zhang Zujin;   Yuan Weijun;   Zhou Yong;  

文摘信息 问图书馆员

11    
On adaptive BDDC for the flow in heterogeneous porous media 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:3  Page:309-334  

Sousedík;   ;   Bedřich,;  

文摘信息 问图书馆员

12    
On the inverse eigenvalue problem for a special kind of acyclic matrices 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:3  Page:351-366  

Heydari Mohammad;   Fazeli Seyed Abolfazl Shahzadeh;   Karbassi Seyed Mehdi;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

13    
Solvability classes for core problems in matrix total least squares minimization 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:2  Page:103-128  

Hnětynková Iveta;   Plešinger Martin;   Žáková Jana;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:0

文摘信息 获取全文 问图书馆员

14    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:2  Page:101-102  

Vejchodský;   ;   Tomáš,;  

问图书馆员

15    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:2  Page:101  

Vejchodsky Tomas;  

问图书馆员

16    
Nonuniqueness of implicit lattice Nagumo equation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:2  Page:169-194  

Stehlík Petr;   Volek Jonáš;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

17    
On parameter estimation in an in vitro compartmental model for drug-induced enzyme production in pharmacotherapy 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:2  Page:253-277  

Duintjer Tebbens Jurjen;   Matonoha Ctirad;   Matthios Andreas;   Papáček Štěpán;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:0

文摘信息 获取全文 问图书馆员

18    
On the effect of numerical integration in the finite element solution of an elliptic problem with a nonlinear Newton boundary condition 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:2  Page:129-167  

Bartoš Ondřej;   Feistauer Miloslav;   Roskovec Filip;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:0

文摘信息 获取全文 问图书馆员

19    
On suitable inlet boundary conditions for fluid-structure interaction problems in a channel 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:2  Page:225-251  

Valášek Jan;   Sváček Petr;   Horáček Jaromír;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:0

文摘信息 获取全文 问图书馆员

20    
EDITORIAL 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:64  Issue:2  Page:101-102  

Vejchodsky T;  

被引频次:0

问图书馆员

< 上一页 1 2 下一页 >
作者信息:×